# SDR USAA980175

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Part time: 38,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK, FOUND .50 INCH LONG CRACK IN SKIN AT STA 1380 ABOVE LONGERON 14R.  INSTALLED FILLER AND DOUBLER PER SRM 53-04 FIG 38 SHEET 21.  (X)
